# SDR SWIA971294

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Engine: Pwa PW118
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Ias Indicator
- Part number: 39948E2903
- Condition: Leaking
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FO'S AIRSPEED, ALTIMETER AND VSI VERY ERRATIC.  ALTIMETER AS MUCH AS 1,500 FEET BEHIND CAPTAINS.  AIRSPEED INDICATOR 0 KNOTS MOST OF THE TIME.  RETURNED TO SEA.  COPILOTS IAS INDICATOR HAS A STATIC LEAK.  REMOVED AND REPLACED COPILOTS IAS INDICATOR IAW MM 34-12-01.  TESTED IAW MM 34-11-00.  OPS CHECKS GOOD.
